Tutor profile: Kyle W.
A type I diabetic patient comes into the emergency department complaining of dizziness, sweating, agitation, and confusion. The patient is still able to swallow and is able to respond to questions but is becoming more and more agitated. What is the patient most likely experiencing and what actions should the nurse take first?
The nurse should begin by assessing the patients blood sugar by glucometer. The patient is most likely experiencing hypoglycemia as their signs and symptoms are tell tale signs for hypoglycemia. After the checking the patients blood sugar the nurse will most likely need to give the patient sugar to increase blood glucose levels. This can be in the form of 4oz of juice, hard sugar candies, glucose tubes, glucose candies, or a IM glucagon injection if the patient loses the ability to swallow.
Subject: Medical Assistant
What is the typical range for a 35 year old's HR?
Name the 4 chambers of the heart with the corresponding valves and the order in which blood flows through them.
Blood flows from the into the right atrium from the inferior and superior vena cava. From here it flows though the tricuspid valve and into the right ventricle. Blood is then pumped through the pulmonic valve into the pulmonary arteries into the lungs. From the lungs the blood is oxygenated and flows through the pulmonary veins into the right atrium. From the right atrium blood flows through the biscupic (mitral) valve and into the left ventricle. From the left ventricle the blood is pumped to through the aortic valve and into the aorta.
needs and Kyle will reply soon.